Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Extension groups of tautological sheaves on Hilbert schemes

Author: Andreas Krug
Journal: J. Algebraic Geom. 23 (2014), 571-598
Published electronically: February 25, 2014
MathSciNet review: 3205591
Full-text PDF

Abstract | References | Additional Information

Abstract: We give formulas for the extension groups between tautological sheaves and more generally between tautological objects twisted by natural line bundles on the Hilbert scheme of points on a smooth quasi-projective surface. As a consequence we observe that a tautological object can never be a spherical or $\mathbb {P}^n$-object. We also provide a description of the Yoneda products.

References [Enhancements On Off] (What's this?)


Additional Information

Andreas Krug
Affiliation: Universität Bonn, Institut für Mathematik

Received by editor(s): February 25, 2012
Received by editor(s) in revised form: March 8, 2013, August 8, 2013, August 19, 2013, and September 17, 2013
Published electronically: February 25, 2014
Article copyright: © Copyright 2014 University Press, Inc.